# SDR CALA2025071106456

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 23,883 hours, 2,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 5D DAMAGED ADJACENT LIGHTS OP OK,  PLACED ON MEL.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT AT 5D, OPS TEST GOOD IAW AMM DMC-B787-A-33-51-06-00A-720A-A.
